# SDR REXA2022062201322

- Difficulty date: June 12, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370833
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED @ FS 927 BETWEEN STGR 27 AND STGR 25R.	SPLICE REPAIRED FRAME IAW CRJ 900 SRM 53-00-06-201-001-A03
